# SDR RAIA2018122200001

- Difficulty date: December 20, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 42,324 hours, 25,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: C

## Discrepancy

PACK 2 OVERHEAT WITH BURING SMELL IN COCKPIT.  COMPLIED WITH STEPS 5 BLOCK 1, 2, AND 12 OF EIM TGASK. COMPLED WITH BLOCK 2 STEPS 1 AND 2 WITH BOTH ENGINES AT TAKE OFF POWER. MESSAGE AND BURNING SMELL NOT DUPLICATED. TRANSITORY CONDITION PER BLOCK 12. OPS CHECK GOOD.
